# SDR HEEA0015195

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 204040603011
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COUPLING MISMANUFACTURED - SLOT ON END OPPOSITE TEETH NOT MACHINED.
